# SDR MALA040399

- Difficulty date: May 8, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 340B258
- Aircraft time: 31,948 hours, 26,612 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LCQ, HORIZONTAL STABILIZER FWD SPAR COLD WORKING.  COLD WORKED FASTENER HOLES ON THE HS FWD SPAR IAW SB 340-55-034, DATED 16 OCT 1998.  TERMINATING ACTION FOR AD 99-19-21.  REPAIRED IAW EO NR AD991921-03.  A/C RELEASE DATE 5/10/04. REFER TO LOG PAGE NR 1204180 FOR ADDITIONAL INFORMATION.
